MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7015
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon pinhole was encountered.A 2.5mm x 15mm quantum maverick balloon catheter was selected for use.However, during unpacking, a balloon pinhole was noted.The procedure was completed with another of the same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.The balloon was tightly folded.There was contrast and blood observed on the outside of the balloon.Microscopic inspection revealed tip damage.A balloon protector and product mandrel were in place.The device was prepped with an inflation device filled with water and connected to the inflation port to inflate the device.There were no issues detected.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10837070
Report Number2134265-2020-15579
Device Sequence Number19856137
Product Code LOX
UDI-Device Identifier08714729392767
UDI-Public08714729392767
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2023
Device Model Number7015
Device Catalogue Number7015
Device Lot Number0025409936
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2020
Initial Date Received by Manufacturer 10/25/2020
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight60